# SDR CHQA200900117

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 16,417 hours, 13,273 cycles
- Engine: Ge CF343B1
- Engine time: 5,940 hours, 4,424 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760016
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5607, SDF TO IAH - AT FL280 THE CREW RECEIVED AN APU OIL PRESS MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE AIRCRAFT DIVERTED TO AEX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU OIL LEVEL LOW.  THE APU WAS SERVICED WITH 1QT OF BP2380 IAW 12-13-49, OPERATIONAL CHECKS GOOD, NO LEAKS NOTED.  LATER ON 4/28/2009, THE LOW OIL PRESSURE SWITCH WAS REPLACED AND THE CONNECTOR INSPECTED.  NO DEFECTS WERE NOTED, OPS AND LEAK CHECK GOOD.
